# SDR HALA2020011000012

- Difficulty date: January 9, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 36,087 hours, 5,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT EMERGENCY LIGHTS ON IN ARM POSITION. // RESET CIDS 1 & 2 AND PERFORMED EMERGENCY LIGHT. OPS TEST PER AMM
33-51-38. NO FAULTS NOTED. OK FOR SERVICE.
